| Model Number |
PXYAT0 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported during intraocular lens (iol) implant procedure, the surgeon noticed that the lens would not advance.Additional information was requested.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6., and h.11.The product was returned for analysis, and the reported complaint was observed.The device was returned in a blister tray inside the product carton.The lock-out assembly has been removed.Viscoelastic is observed in the device.The lens is present in the lens bay.The lever is moving freely, and the plunger is not advancing.The device is taken apart for further evaluation.The canister is fully punctured.Non-company lubricant is observed on the canister neck.No damage observed to o-rings.The device was reloaded and was reactivated with a new canister.The failure mode could not be replicated; the device activated with no issues.The root cause for the reported complaint is deemed to be manufacturing related (the faulty sub-assembly is supplied by company's vendor in bray).The product did not meet specifications.The plunger is not advancing when the lever is pressed.Based on the results from company product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).